MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Polskie Archiwum Medycyny Wewnetrznej · 2005

[Verapamil-induced hyperprolactinemia--a case report].

Krysiak Robert, Okopieh Bogusław, Herman Zbigniew Stanisław

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

In many cases hyperprolactinemia can be caused by taking medications. Occasionally, verapamil-treated patients experience a slight asymptomatic increase in serum prolactin level. In this article we report the case of 42-year woman with manifest verapamil-induced hyperprolactinemia whose clinical symptoms suggested the occurrence of prolactinoma. A marked increase in prolactin levels and the preserved reactivity of this hormone in dynamic tests suggested that the patient exhibited "hypersensitivity" to verapamil. In the described state of the examined female detection of the disease, verapamil withdrawal and temporary bromocriptine administration have led to a full normalization of patient's clinical status.

Для цитирования: Krysiak Robert, Okopieh Bogusław, Herman Zbigniew Stanisław. [Verapamil-induced hyperprolactinemia--a case report].. Polskie Archiwum Medycyny Wewnetrznej. 2005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.